# SDR UALA2012103106287

- Difficulty date: October 31, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 89,919 hours, 10,827 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EMERGENCY SLIDE LIGHT INOP.  REPLACED EMERGENCY SLIDE LIGHT.  OP CHECK NORMAL.
